# SDR AALA961808

- Difficulty date: December 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6823
- Make and model: Boeing 727223
- Aircraft serial: 19701
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: FCC4007
- Condition: Defective
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

DFW - FLT 548 - AFTER GATE DEPARTURE DURING TAXI-OUT, EMERGENCY EXIT LIGHTS ILLUMINATED INTERMITTENTLY WITH SWITCH IN ARMED POSITION.  AIRCRAFT RETURNED TO GATE.  REPLACED EMERGENCY EXIT LIGHT RELAY R-70.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
